# SDR CA960712106

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Lead Lag Link
- Part number: 369H120331
- Condition: Cracked
- Location: M/R Link Ear
- Part time: 2,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON EAR OF LEAD - LAG LINK. FROM BOLT HOLE TO EDGE.
